Weird Night

I went out with some friends last night and saw the movie Bumblebee, I really loved it!  It was a fun night and was great to get out for awhile, I had been avoiding hanging out with friends lately due to anxiety.

Had a very strange night/morning.  I got up in the middle of the night and ate a bunch of crap I shouldn’t have, wasn’t even fully awake. It’s a good thing I didn’t turn burners on or anything.  Then I semi woke up I guess around 6:30 in the morning but just laid there for hours in some weird sleep daze.  It was like I was awake and asleep at the same time somehow.  Really odd.  Eventually I looked at my phone and saw a couple hours had gone by and I needed to take my morning meds but I couldn’t get myself up like I was stuck or something then a couple more hours went by and I finally woke up fully.  Seroquel seems to affect me differently than it did a long time ago when I was previously on it.  That’s the only thing I can think of because I just started it a week ago.  Kind of freaky, hope it doesn’t happen again.

Anyway, I’ve set some goals for this month.  One is to only weigh myself once a week instead of several times a day. I had my scale sitting in the doorway to my kitchen, which was a really stupid idea when I’m trying to recover.  Plus I keep tripping over it it, and I guess if I’m going to be wandering around the house half asleep it’s a hazard lol

 

Advertisements

Meds and Weight

So, I haven’t updated in awhile.  A lot has been going on.  Some wonderful stuff and some horrible stuff.  I won’t get into to details as I want to keep that stuff for my private journal but I wanted to make a post about weight gain and meds.  I’m being tapered off a medication, Depakote specifically, due to the weight gain I’ve had while on it.  If things go well, I won’t have to take a mood stabilizer and will just continue with my other meds. Anyway, I have a hard time eating healthy.  I always have but it’s gotten much more out of control, and I think part of it is from the Depakote.  I’m ravenous.  I realized how bad it was getting when I started eating so much I had to start purging once in awhile because I felt physically sick from the amount of food I ate.  I started fresh yesterday attempting to eat healthier, I know this is gonna be difficult but I think once I’m off this med it should be a little easier.  What are your experiences with meds and weight gain?